| Texto completo | |
| Autor(es): |
Corona, D.
;
Giambo, R.
;
Piccione, P.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Mathematics of Control, Signals, and Systems (MCSS); v. 37, n. 3, p. 35-pg., 2025-05-02. |
| Resumo | |
In this paper, we present a comprehensive proof concerning the regularity of critical points for the spline energy functional on Riemannian manifolds, even for the general higher-order case. Although this result is widely acknowledged in the literature, a detailed proof was previously absent. Our proof relies on a generalization of the Lemma of DuBois-Reymond. Furthermore, we establish the existence of minimizers for the spline energy functional in cases where multiple interpolation points are prescribed alongside just one velocity. (AU) | |
| Processo FAPESP: | 22/16097-2 - Métodos modernos em geometria diferencial e análise geométrica |
| Beneficiário: | Paolo Piccione |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |